1. On invariant sets topology

Volume 5, Issue 2, Summer and Autumn 2014, Pages 31-36

M. Eshaghi Gordji; M. Rostamian Delavar

2. Ternary $(\sigma,\tau,\xi)$-derivations on Banach ternary algebras

Volume 5, 1 (Special Issue), Winter and Spring 2014, Pages 23-35

M. Eshaghi Gordji; F. Farrokhzad; S.A.R. Hosseinioun

3. A fixed point approach to the Hyers-Ulam stability of an $AQ$ functional equation in probabilistic modular spaces

Volume 4, Issue 2, Winter and Spring 2013, Pages 89-101

S. Zolfaghari; A. Ebadian; S. Ostadbashi; M. De La Sen; M. Eshaghi Gordji

4. Solution and stability of Tribonacci functional equation in non-Archimedean Banach spaces

Volume 3, Issue 2, Winter and Spring 2012, Pages 67-74

M. Eshaghi Gordji; M. Naderi Parizi; Th. M. Rassias

5. Approximate additive and quadratic mappings in 2-Banach spaces and related topics

Volume 3, Issue 2, Winter and Spring 2012, Pages 75-81

Y. J. Cho; C. Park; M. Eshaghi Gordji